Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Loss of voice due to cold, ringing in the ears. Swollen neck. Allergic reaction to medicine?

I don t know if any of these things have anything to do with the other.... I have had a cold for about a week. I lost my voice. My ears are ringing. My neck started hurting around noon today and now my hands are both very painful and somewhat swollen. I have not had any cold medication in over 48 hours, so I think an allergic reaction to medication is out... What can this be?
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Hi Szylambert,
Thanks for writing your query.

After reading your post, it seems that your symptoms are due to upper respirtory tract infection.
You should get yourself examined by an ENT specialist.

Following investigations will be helpful in planning your treatment :-
1. Throat swab culture.
2. Complete Blood Count.

You can take antihistaminic like Fenofexadine 120 mg once a day along with decongestants like phenylepherine.

Pain in the body can be due to fever, and can be relieved by taking paracetamol one tablet for pain.

If the problem persists, get yourself examined by your doctor.
I hope this is helpful to you.
Answered: Wed, 27 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor